Applications of Algebraic Combinatorics to Algebraic Geometry

David Kazhdan, Tamar Ziegler*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We formulate a number of new results in Algebraic Geometry and outline their derivation from Theorem 2.12 which belongs to Algebraic Combinatorics.

Original languageAmerican English
Pages (from-to)1412-1428
Number of pages17
JournalIndagationes Mathematicae
Issue number6
StatePublished - Dec 2021

Bibliographical note

Publisher Copyright:
© 2021


Dive into the research topics of 'Applications of Algebraic Combinatorics to Algebraic Geometry'. Together they form a unique fingerprint.

Cite this